# SDR SWAA2015101945068

- Difficulty date: September 15, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD, CORRODED AT BS 328, BETWEEN LBL 50 TO RBL 65.  REPAIRED FLOORBEAM IAW SRM.
